Issue
Volume 9, Number 2

Articles in the Issue:

Regular Articles:
Shou-fu Li
Nonlinear Stability Of General Linear Methods
J. Comp. Math., 9 (1991), pp. 97-104. Abstract
pdf
Full Article

Xiao-liang Cheng
An Answer To The Conjecture Of I Babuska And T Janik
J. Comp. Math., 9 (1991), pp. 105-110. Abstract
pdf
Full Article

Qun Lin
Superconvergence Of FEM For Singular Solution
J. Comp. Math., 9 (1991), pp. 111-114. Abstract
pdf
Full Article

Dao-liu Wang
Poisson Difference Schemes For Hamiltonian Systems On Poisson Manifolds
J. Comp. Math., 9 (1991), pp. 115-124. Abstract
pdf
Full Article

Jin Tang and Cheng-shu Wang
The Global Convergence Of The GMED Iterative Algorithm
J. Comp. Math., 9 (1991), pp. 125-134. Abstract
pdf
Full Article

Xiu-min Shao and Zhong-min Yuan
On The Relation Between An Inverse Problem For A System Of Ordinary Differential Equations And An Initial Boundary Value Problem For A Hyperbolic System
J. Comp. Math., 9 (1991), pp. 135-148. Abstract
pdf
Full Article

Zhong-hua Yang
A Direct Method For Pitchfork Bifurcation Points
J. Comp. Math., 9 (1991), pp. 149-154. Abstract
pdf
Full Article

Jia-ye Wang and Cai-ming Zhang
Polynomial Of Degree Four Interpolation On Triangles
J. Comp. Math., 9 (1991), pp. 155-162. Abstract
pdf
Full Article

Lucas Jodar
Approximate Solutions And Error Bounds For Solving Matrix Differential Equations Without Increasing The Dimension Of The Problem
J. Comp. Math., 9 (1991), pp. 163-169. Abstract
pdf
Full Article

E. H. Doha
Recurrence Relations For The Coefficients In Ultraspherical Series Solutions Of Ordinary Differential Equations
J. Comp. Math., 9 (1991), pp. 171-183. Abstract
pdf
Full Article

Geng Sun
PA Class Of Single Step Methods With A Large Interval Of Absolute Stability
J. Comp. Math., 9 (1991), pp. 185-193. Abstract
pdf
Full Article